MathSciNet Relay Station
MathSciNet bibliographic data
MR2787602 60E05 (42C05)
Afendras, G.; Papadatos, N.; Papathanasiou, V. An extended Stein-type covariance identity for the Pearson family with applications to lower variance bounds. Bernoulli 17 (2011), no. 2, 507–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement